Items where Subject is "Q Science > QA Mathematics (inc Computing science) > QA150 Algebra > QA241 Number theory"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creator's name | Item Type | Date | No Grouping
Number of items at this level: 18.

Article

Hone, Andrew N.W. (2015) Curious Continued Fractions, Nonlinear Recurrences and Transcendental Numbers. Journal of Integer Sequences, 18 (15.8.4). pp. 1-10. ISSN 1530-7638. (Full text available)
[img]
Preview

Hone, Andrew N.W. (2006) Diophantine non-integrability of a third order recurrence with the Laurent property. Journal of Physics A: Mathematical and General, 39 (12). L171-L177. ISSN 0305-4470. (doi:10.1088/0305-4470/39/12/L01) (Full text available)
[img]
Preview

Hone, Andrew N.W. (2007) Laurent Polynomials and Superintegrable Maps. Symmetry, Integrability and Geometry: Methods and Applications, 3 (022). pp. 1-18. ISSN 1815-0659. (Full text available)
[img]
Preview

Hone, Andrew N.W. (2007) Sigma function solution of the initial value problem for Somos 5 sequences. Transactions of the American Mathematical Society, 359 (10). pp. 5019-5034. ISSN 0002-9947. (doi:10.1090/S0002-9947-07-04215-8) (Full text available)
[img]
Preview

Hone, Andrew N.W. (2015) Continued fractions for some transcendental numbers. Monatshefte fur Mathematik, . ISSN 0026-9255. E-ISSN 1436-5081. (doi:10.1007/s00605-015-0844-2) (Full text available)
[img]
Preview

Hone, Andrew N.W. (2015) On the continued fraction expansion of certain Engel series. Journal of Number Theory, . ISSN 0022-314X. (Submitted) (Access to this publication is currently restricted. You may be able to access a copy if URLs are provided)
[img]

Hone, Andrew N.W. and Fedorov, Yuri N. (2015) Sigma-function solution to the general Somos-6 recurrence via hyperelliptic Prym varieties. Journal of Integrable Systems, . ISSN 2058-5985. (Submitted) (Access to this publication is currently restricted. You may be able to access a copy if URLs are provided)
[img]

Woodcock, Chris F. (1987) A 2 variable riemann-zeta function. Journal of Number Theory, 27 (2). pp. 212-221. ISSN 0022-314X. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Woodcock, Chris F. (1975) A note on some congruences for the bernoulli numbers bm. Journal of the London Mathematical Society, 11 . p. 256. ISSN 0024-6107. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Woodcock, Chris F. (1996) A p-adic analog of Wirtinger's inequality. Michigan Mathematical Journal, 43 (2). pp. 349-354. ISSN 0026-2285. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Woodcock, Chris F. (1982) A spectral valuation on the ring of p-adic integers. Journal of the London Mathematical Society, 25 . pp. 223-234. ISSN 0024-6107. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Woodcock, Chris F. (1974) An invariant p-adic integral on Zp. Journal of the London Mathematical Society, 8 . pp. 731-734. ISSN 0024-6107. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Woodcock, Chris F. (1979) Convolutions on the ring of p-adic integers. Journal of the London Mathematical Society, 20 . pp. 101-108. ISSN 0024-6107. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Woodcock, Chris F. (1974) Fourier analysis for p-adic Lipschitz functions. Journal of the London Mathematical Society, 7 . pp. 681-693. ISSN 0024-6107. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Woodcock, Chris F. (1984) Spectral properties of tame functions on the ring of p-adic integers. Journal of the London Mathematical Society, 30 . pp. 407-418. ISSN 0024-6107. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Book section

Woodcock, Chris F. (1992) p-Adic Fourier Series. In: Baker, Andrew and Plymen, Roger J., eds. P-adic methods and their applications. Oxford University Press, pp. 167-193. ISBN 0198535945:9780198535942. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Conference or workshop item

Hone, Andrew N.W. (2008) Algebraic curves, integer sequences and a discrete Painleve transcendent. In: SIDE 6, 19-24 June 2004, Helsinki, Finland. (Unpublished) (Full text available)
[img]
Preview

Woodcock, Chris F. (1978) Parseval's formula and p-adic interpolation. In: Conference on p-adic analysis , 1978, Katholieke Univ. Nijmegen, Nijmegen, The Netherlands.. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

This list was generated on Tue May 3 22:01:02 2016 BST.